# SDR AALA201907109007

- Difficulty date: July 10, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 23,285 hours, 3,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR DAMPER LOW PRESSURE. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER AMM 52-10-00-600-802-A.
